# SDR YENA201909020507

- Difficulty date: September 2, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,590 hours, 20,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EXISTING REPAIR SKIN RT AFT FUSELAGE DENT INSIDE UPPER FUSELAGE. REF NR 2019 258264 REMOVED EXISTING REPAIR DOUBLER ON LOWER FUSELAGE SKIN AT FR 25 BETWEEN STRINGER 42L & 43L & RE-ACCOMPLISHED NEW REPAIR IN ACCORDANCE WITH EA 53-0400-19 & RDAS 80672074/004/2019 ISSUE A.
